Small exotic 4-manifolds with b2+ = 3

András I. Stipsicz, Zoltán Szabó

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We construct an infinite family of simply connected, pairwise nondiffeomorphic 4-manifolds, all homeomorphic to 3ℂ ℙ2# 9ℂ ℙ2. Similar ideas provide examples of 4-manifolds with b2+ = 3. = 3, b2- = 8, vanishing first homology and nontrivial Seiberg-Witten invariants.

Original languageEnglish (US)
Pages (from-to)501-506
Number of pages6
JournalBulletin of the London Mathematical Society
Issue number3
StatePublished - Jun 2006

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Small exotic 4-manifolds with b2+ = 3'. Together they form a unique fingerprint.

Cite this